| Model Number |
0134L22 |
| Medical Device Problem Code |
Misassembled (1398)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
Event or Problem Description
It was reported that during evaluation the inflation cap was misaligned.
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related.An amber lubricath irrigation foley catheter was returned.A 12cc slip tip syringe was used to attempt to irrigate the catheter with no success.On closer examination it was found that the irrigation eye was not punched.The device failed to meet specifications.It was also found that the inflation cap was misaligned.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following:
"visually inspect the product for any imperfections or surface deterioration prior to use".
Event or Problem Description
It was reported that during evaluation the inflation cap was misaligned.